Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/1835
Title: Fully polynomial-time approximation schemes for time–cost tradeoff problems in series–parallel project networks
Authors: Halman, N
Li, CL 
Simchi-Levi, D
Keywords: Project management
Time–cost tradeoff
Approximation algorithms
Issue Date: Jul-2009
Publisher: North-Holland
Source: Operations research letters, July 2009, v. 37, no. 4, p. 239-244 How to cite?
Journal: Operations research letters 
Abstract: We consider the deadline problem and budget problem of the nonlinear time–cost tradeoff project scheduling model in a series–parallel activity network. We develop fully polynomial-time approximation schemes for both problems using K-approximation sets and functions, together with series and parallel reductions.
URI: http://hdl.handle.net/10397/1835
ISSN: 0167-6377
EISSN: 1872-7468
DOI: 10.1016/j.orl.2009.03.002
Rights: Operations Research Letters © 2009 Elsevier B.V. The journal web site is located at http://www.sciencedirect.com.
Appears in Collections:Journal/Magazine Article

Files in This Item:
File Description SizeFormat 
62 Final-Version.pdfPre-published version227.07 kBAdobe PDFView/Open
Access
View full-text via PolyU eLinks SFX Query
Show full item record
PIRA download icon_1.1View/Download Contents

SCOPUSTM   
Citations

7
Last Week
0
Last month
0
Citations as of May 26, 2018

WEB OF SCIENCETM
Citations

6
Last Week
0
Last month
0
Citations as of May 23, 2018

Page view(s)

267
Last Week
1
Last month
Citations as of May 27, 2018

Download(s)

271
Citations as of May 27, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.